MAUDE Adverse Event Report: TERUMO BCT RIKA; RIKA PLASMA SEPARATION SET

TERUMO BCT RIKA; RIKA PLASMA SEPARATION SET
Catalog Number 6212001
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: the run data file (rdf) was analyzed for this event.The review found that the device detected air at the donor line fluid detector very briefly during the first draw cycle, and then did not detect air at the donor line fluid detector again for the remainder of the run.The ac line fluid detector also did not detect air at any point during the run.During the 5th return cycle, the device detected fluid at the leak detector, indicating that there was a centrifuge leak.The run was then immediately ended.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that they observed air in the donor line.Donor information and outcome are unknown at this time.The collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the run data file (rdf) was analyzed for this event.The review found that the device detected air at the donor line fluid detector very briefly during the first draw cycle, and then did not detect air at the donor line fluid detector again for the remainder of the run.The ac line fluid detector also did not detect air at any point during the run.During the 5th return cycle, the device detected fluid at the leak detector, indicating that there was a centrifuge leak.The run was then immediately ended.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that no air was infused to the donor during this event, no medical intervention was performed, and the donor is currently in good standing at the center.The air was noticed in the donor line tubing at teardown; no photos were taken.The system engineer reviewed the dlog for this run and have found that the device detected air at the donor line fluid detector very briefly during the first draw cycle and then did not detect air at the donor line fluid detector again for the remainder of the run.During the 5th return cycle, the device detected fluid at the leak detector, indicating that there was a centrifuge leak.The run was then immediately ended.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
RIKA
Common Device Name
RIKA PLASMA SEPARATION SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key23543317
Report Number1722028-2025-00246
Device Sequence Number21253493
Product Code GKT
UDI-Device Identifier05020583212008
UDI-Public05020583212008
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
BK241097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6212001
Device Lot Number2506243261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown